# SDR 2006UALA00027

- Difficulty date: January 5, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 27,172 hours, 10,288 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU EXT LOAD AFT LT FAULT ON EMERGENCY LIGHT TEST.
